# SDR TWRA96346

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EXIT SIGN ABOVE SEAT 19H AND 2R MED COMES ON FOR A SECOND THEN SHUTS OFF.  FOUND BATTERY DOES NOT HOLD CHARGE.  REMOVED AND REPLACED BATTERY PACK AS PER MM 33-51-30.  OPERATIONAL CHECK NORMAL.  (M)
